Jump to content
Important Survey - Please Participate ×

Klonopin taper question


[bb...]

Recommended Posts

Hey guys! This is my third time on K and getting ready to taper. My question is, since I have only been on 4 months so far this time, do I still go 10% or less every 7-10 days? I have been at this dose once before and it took me 14 months to taper. It was doable. Do you think that's the correct way to do it? I just hate that it will take so long. This dosage is really bringing me down - i.e. depressed and sad. Your responses are truly welcomed! Please give me your opinions. Thanks.
Link to comment
Share on other sites

So this is my third and last taper attempt from K and all I can say is that it gets worse every time. I'm not trying to be negative, just similar experience and this is mine. What I've learned is the slower I go the easier it is on me. I'm 10 months in and I know I'm just so ready to be off. Best of luck.
Link to comment
Share on other sites

That may be a bit quick. The recommended reduction rate is 5 to 10 percent every two weeks.  Klonopin has a pretty long half life so it can sometimes take a week or so to feel the full effects of a cut. Also, subsequent withdrawals can sometimes be more difficult than the previous withdrawal as a result of "kindling".
Link to comment
Share on other sites

to Benzos are cruel question, because I was on this med for only 4 weeks would the 5 to 10% cut every two weeks still apply or should I try cutting sooner? I cannot tell You just how bad this clonazepam is beating me down into the ground. I have pre existing depression plus Im 63.

 

I want to do it safe but it is literally killing Me each day.

Link to comment
Share on other sites

to Benzos are cruel question, because I was on this med for only 4 weeks would the 5 to 10% cut every two weeks still apply or should I try cutting sooner? I cannot tell You just how bad this clonazepam is beating me down into the ground. I have pre existing depression plus Im 63.

 

I want to do it safe but it is literally killing Me each day.

 

If you have only been on k for 4 weeks I would just get off it ASAP. That's just my opinion. Why prolong it. You may have some symptoms but I would just tough it out.

Link to comment
Share on other sites

So this is my third and last taper attempt from K and all I can say is that it gets worse every time. I'm not trying to be negative, just similar experience and this is mine. What I've learned is the slower I go the easier it is on me. I'm 10 months in and I know I'm just so ready to be off. Best of luck.

:thumbsup: :thumbsup: :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...